# SDR AALA202305307286

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 28,077 hours, 3,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT 2L DOOR G2 INOPERATIVE. FOUND EXIT MARKING SIGN CONNECTOR DISCONNECTED REATTACHED DOOR 2L EXIT MARKING SIGN CONNECT.
